Drug-induced lupus erythematosus
Pretel M (1), Marquès L (2), España A (2).
(1) Departamento de Dermatología, Clínica Universidad de Navarra, Facultad de Medicina, Universidad de Navarra, Pamplona, España.
(2) Departamento de Dermatología, Clínica Universidad de Navarra, Facultad de Medicina, Universidad de Navarra, Pamplona, España.
Magazine: Actas Dermo-Sifiliográficas
Date: Feb 1, 2014Dermatology
Drug-induced lupus erythematosus (DILE) refers to a condition whose clinical, histological, and immunological features are similar to those seen in idiopathic lupus erythematosus but that occurs when certain drugs are taken and resolves after their withdrawal.
Over 90 drugs have been linked to DILE to date and the list is growing. Like idiopathic lupus erythematosus, DILE has systemic, subacute cutaneous, and chronic cutaneous forms. A correct diagnosis is very important, as this condition usually resolves after withdrawal of the offending drug.
CITATION Actas Dermosifiliogr. 2014 Jan-Feb;105(1):18-30. doi: 10.1016/j.ad.2012.09.007. Epub 2012 Nov 17.
you maybe interested
The Clínica is the greater private hospital with technological equipment of Spain, all in a single center.
The professionals of the Clínica perform continuous research and training, always to the benefit of the patient.
Learn why we are different from other healthcare centers. Quality, speed, comfort and results.